# SDR DALA1135159866

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR LT SIDE AIR STAIRS CUTOUT AFT LOWER CORNER HAS APPROX 2 INCH CRACK IN FUSELAGE SKIN.  NDT VERIFIED CRACK.  TRIMMED OUT SKIN WITH DIMENSIONS OF 1.5 IN BY 1.70 IN IAW DWG NR SR09530031.  HFEC INSPECTED IAW NDT SPM 06-10-01.001.CRACK TO BE CONTAINED AND NO CRACK IN DOUBLER.  FABRICATED DOUBLER AND FILLERS.  INSTALLED IAW DWG NR SR09530031 AND SRM 51-30-5.
